A conjecture about the Dunford-Pettis property

Núnez, Carmelo

Portugaliae mathematica (1989)

  • Volume: 46, Issue: 2, page 131-135
  • ISSN: 0032-5155

How to cite


Núnez, Carmelo. "A conjecture about the Dunford-Pettis property." Portugaliae mathematica 46.2 (1989): 131-135. <http://eudml.org/doc/115656>.

author = {Núnez, Carmelo},
journal = {Portugaliae mathematica},
keywords = {Dunford-Pettis property; weakly compact operator},
language = {eng},
number = {2},
pages = {131-135},
publisher = {Sociedade Portuguesa de Matemática},
title = {A conjecture about the Dunford-Pettis property},
url = {http://eudml.org/doc/115656},
volume = {46},
year = {1989},

AU - Núnez, Carmelo
TI - A conjecture about the Dunford-Pettis property
JO - Portugaliae mathematica
PY - 1989
PB - Sociedade Portuguesa de Matemática
VL - 46
IS - 2
SP - 131
EP - 135
LA - eng
KW - Dunford-Pettis property; weakly compact operator
UR - http://eudml.org/doc/115656
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.